Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Pimples on scalp. Temporary relief from medicines. Causing hairfall, oily hair. Reason, treatment?

i am pimples on my hair scalp .. i consulted a dermatologist and he gave me medicines... the pimples go away with the mdeicine but reccur as soon as i stop taking mediciness.. the pimples also caused a lot of hair fall(though it has reduced now).Plus my hair is becoming oily very fast i.e i have to wash every alternate day... why so? how do i get rid of the pimples and oily hair?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..Thanks for your query
You might be suffering from folliculitis of scalp.It my be of bacterial or fungal origin.
You can use Ketoconazole 2% lotion as shampoo twice weekly.This will held in case your folliculitis is due to fungus, also help in the oiliness and dandruff.
For hair loss, it is important to keep your scalp healthy.
You çan have Biotin tablets for hair Loss.You can share the details of medications used .This will help us guide you better.
Take care!
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor